# SDR UALA2012082304721

- Difficulty date: August 22, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 45,804 hours, 11,864 cycles
- Engine: Pwa PW4052
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314101
- Part serial: 29
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOST AND NOT AVAILABLE FOR ABOUT 33% OF THE FLIGHT.  REPLACED SATCOM DATA UNIT AND OPERATIONAL CHECK IS GOOD.
